This image is not available for purchase in your country.

Heroin user injecting arm

Heroin user injecting arm

M372/0042

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

ALAIN DEX, PUBLIPHOTO DIFFUSION / SCIENCE PHOTO LIBRARY ALAIN DEX, PUBLIPHOTO DIFFUSION / SCIENCE PHOTO LIBRARY

Caption

Heroin addiction. A heroin user injects his arm while sitting on the floor. The scarf seen tied around his upper arm is used as a makeshift tourniquet, to make the veins on his arm stand out. Heroin is an opiate analgesic drug which produces sensations of warmth, calmness, drowsiness, and loss of concern for outside events. Long-term use results in tolerance and dependence on the drug. Therefore ever-increasing doses are required. Withdrawing from the drug once dependent leads to severe symptoms of shivering, abdominal cramps, vomiting and diarrhoea.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}